# SDR 2002FA0000227

- Difficulty date: January 29, 2002
- Submitted: February 22, 2002
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KA9P0101103
- Part serial: C11833
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST CELL FAILED.  MFG RECOMMENDED 2 PSI TEST IAW MANUAL.  DOM OCT 1981.
